# SDR DALA2025031802051

- Difficulty date: March 15, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N525DA
- Make and model: Airbus A321-271NX
- Aircraft serial: 11246
- Aircraft time: 7,413 hours, 1,789 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 5025 - ATB - DUE TO ELECTRICAL SMELL IN FORWARD GALLEY. CORRECTIVE ACTION: INSPECTED COMPONENTS IN FORWARD GALLEY, NO TROUBLE FOUND.(6525912)
